MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER
Model Number H938724
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an em2400 valve set had a leaky port 5 that causes air in line and bubbles.This occurred during compounding potassium phosphate.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h4, h6(update codes), h11.H4: the lot was manufactured between august 9-10, 2025.H11: the actual device was not available; however, five companion samples were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.System level testing was performed on the returned companion sample, and the reported issue was identified.Functional testing was performed on one companion sample and while performing the set-up wizard steps and the direct entry compounding cycle, bubbles were observed or encountered during testing.The sample was evaluated the compounding cycle was completed with bubble detected alarms or errors occurring on port 5.The issue of bubbles was not verified during prime and verify, ui flush or after the pump calibration process.However, a bubble was detected during the direct entry compounding cycle during testing.The reported condition was verified.The cause of the bubble could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.However, reports of bubbles in the line are not associated with a contamination or accuracy issue and are not likely to cause or contribute to a death or serious injury.The issue is unlikely to cause or contribute to serious injury.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXACTAMIX
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ECM - AVAILMED S.A. DE C.V. - SP021332
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24468129
Report Number1416980-2026-00769
Device Sequence Number15829212
Product Code LHI
UDI-Device Identifier00085412477183
UDI-Public(01)00085412477183(10)60668647(17)280430
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K002705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberH938724
Device Catalogue NumberH938724
Device Lot Number60668647
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown